zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Symmetric spaces approach to some fixed point results. (English) Zbl 1248.54018
The authors consider semi-metric spaces. For cones in such spaces some fixed point results are established. The problem of the existence of periodic points is also stated.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
54E25Semimetric spaces
WorldCat.org
Full Text: DOI
References:
[1] Menger, K.: Untersuchungen über allgemeine, Math. annalen 100, 75-163 (1928) · Zbl 54.0622.02 · doi:10.1007/BF01448840 · http://jfm.sub.uni-goettingen.de/JFM/digit.php?an=JFM+54.0622.02
[2] Chittenden, E. W.: On the equivalence of ecart and voisinage, Trans. amer. Math. soc. 18, 161-166 (1917) · Zbl 46.0288.03 · doi:10.2307/1988857
[3] Wilson, W. A.: On semi-metric spaces, Amer. J. Math. 53, 361-373 (1931) · Zbl 0001.22804 · doi:10.2307/2370790
[4] Cicchese, M.: Questioni di completezza e contrazioni in spazi metrici generalizzati, Boll. un. Mat. ital. 13-A, No. 5, 175-179 (1976) · Zbl 0362.54023
[5] Jachymski, J.; Matkowski, J.; Światkowski, T.: Nonlinear contractions on semimetric spaces, J. appl. Anal. 1, 125-134 (1995) · Zbl 1295.54055
[6] Hicks, T. L.; Rhoades, B. E.: Fixed point theory in symmetric spaces with applications to probabilistic spaces, Nonlinear anal. Theory, methods appl. 36, 331-334 (1999) · Zbl 0947.54022 · doi:10.1016/S0362-546X(98)00002-9
[7] Aamri, M.; El Moutawakil, D.: Common fixed points under contractive conditions in symmetric spaces, Appl. math. E-notes 3, 156-162 (2003) · Zbl 1056.47036 · emis:journals/AMEN/2003/2003.htm
[8] Aamri, M.; Bassou, A.; El Moutawakil, D.: Common fixed points for weakly compatible maps in symmetric spaces with applications to probabilistic spaces, Appl. math. E-notes 5, 171-175 (2005) · Zbl 1087.54018
[9] Zhu, J.; Cho, Y. J.; Kang, S. M.: Equivalent contractive conditions in symmetric spaces, Comp. math. Appl. 50, 1621-1628 (2005) · Zbl 1080.47046 · doi:10.1016/j.camwa.2005.07.007
[10] Miheţ, D.: A note on a paper of Hicks and rhoades, Nonlinear anal. Theory, methods appl. 65, 1411-1413 (2006) · Zbl 1101.54045 · doi:10.1016/j.na.2005.10.021
[11] Imdad, M.; Ali, J.; Khan, L.: Coincidence and fixed points in symmetric spaces under strict contractions, J. math. Anal. appl. 320, 352-360 (2006) · Zbl 1098.54033 · doi:10.1016/j.jmaa.2005.07.004
[12] Aliouche, A.: A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type, J. math. Anal. appl. 322, 796-802 (2006) · Zbl 1111.47046 · doi:10.1016/j.jmaa.2005.09.068
[13] Arshad, M.; Azam, A.; Vetro, P.: Some common fixed point results in cone metric spaces, Fixed point theory appl. 2009, 11 (2009) · Zbl 1167.54313 · doi:10.1155/2009/493965
[14] Vetro, P.: Common fixed points in cone metric spaces, Rend. circ. Mat. Palermo 56, 464-468 (2007) · Zbl 1196.54086 · doi:10.1007/BF03032097
[15] Di Bari, C.; Vetro, P.: {$\phi$}-pairs and common fixed points in cone metric spaces, Rend. circ. Mat. Palermo 57, 279-285 (2008) · Zbl 1164.54031 · doi:10.1007/s12215-008-0020-9
[16] Di Bari, C.; Vetro, P.: Weakly ${\phi}$-pairs and common fixed points in cone metric spaces, Rend. circ. Mat. Palermo 58, 125-132 (2009) · Zbl 1197.54060 · doi:10.1007/s12215-009-0012-4
[17] Włodarczyk, K.; Plebaniak, R.; Doliński, M.: Cone uniform, cone locally convex and cone metric spaces, endpoints, set-valued dynamic systems and quasi-asymptotic contractions, Nonlinear anal. Theory, methods appl. 67, 1668-1679 (2009) · Zbl 1203.54051
[18] Zabrejko, V.: K-metric and K-normed spaces: a survey, Collect. math. 48, No. 4--6, 825-859 (1997) · Zbl 0892.46002
[19] Janković, S.; Kadelburg, Z.; Radenović, S.: Remarks on cone metric spaces and fixed point theorems for contractive mappings, Nonlinear anal. Theory, methods appl. 74, 2591-2601 (2011) · Zbl 1221.54059
[20] Radenović, S.; Kadelburg, Z.: Quasi-contractions on symmetric and cone symmetric spaces, Banach J. Math. anal. 5, No. 1, 38-50 (2011) · Zbl 1297.54058
[21] Khamsi, M. A.: Remarks on cone metric spaces and fixed point theorems for contractive mappings, Fixed point theory appl. 2010, 7 (2010) · Zbl 1194.54065 · doi:10.1155/2010/315398
[22] Jovanović, M.; Kadelburg, Z.; Radenović, S.: Common fixed point results in metric type spaces, Fixed point theory appl. 2010, 15 (2010) · Zbl 1207.54058 · doi:10.1155/2010/978121
[23] Branciari, A.: A fixed point theorem for mappings satisfying a general contractive condition of integral type, Int. J. Math. math. Sci. 29, 531-536 (2002) · Zbl 0993.54040 · doi:10.1155/S0161171202007524 · http://www.hindawi.com/journals/ijmms/volume-29/S0161171202007524.html
[24] Zhang, X.: Common fixed point theorem for new generalized contractive type mappings, J. math. Anal. appl. 333, 780-786 (2007) · Zbl 1133.54028 · doi:10.1016/j.jmaa.2006.11.028
[25] Aliouche, A.: Common fixed point theorems gregus type for weakly compatible mappings satisfying generalized contractive condition of integral type, J. math. Anal. appl. 341, 707-719 (2008) · Zbl 1138.54031 · doi:10.1016/j.jmaa.2007.10.054
[26] Di Bari, C.; Vetro, C.: Common fixed point theorems for weakly compatible maps satisfying a general contractive condition, Int. J math. Math. sci., 8 (2008) · Zbl 1151.54340 · doi:10.1155/2008/891375
[27] Cho, S. -H.; Lee, G. -Y.; Bae, J. -S.: On coincidence and fixed-point theorems in symmetric spaces, Fixed point theory appl. 2008, 9 (2008) · Zbl 1169.54020 · doi:10.1155/2008/562130
[28] Borges, C. J. R.: On continuously semimetrizable and stratifiable spaces, Proc. amer. Math. soc. 24, 193-196 (1970) · Zbl 0185.26501 · doi:10.2307/2036726
[29] Galvin, F.; Shore, S. D.: Completeness in semimetric spaces, Pacific J math. 113, No. 1, 67-75 (1984) · Zbl 0558.54019
[30] Heath, R. W.: A regular semi-metric space for which there is no semi-metric under which all spheres are open, Proc. amer. Math. soc. 12, 810-811 (1961) · Zbl 0116.14303 · doi:10.2307/2034880
[31] Adamović, D.: Solution of problem no. 236, Mat. vesnik 9, No. 24, 420 (1972)
[32] Aranelović, I. D.; Petković, D. S.: A note on some fixed point results, Appl. math. E-notes 9, 254-261 (2009) · Zbl 1185.54040 · emis:journals/AMEN/2009/2009.htm
[33] Aranelović, I. D.; Petković, D. S.: On some topological properties of semi-metric spaces related to fixed-point theory, Int. math. Forum 4, No. 44, 2157-2160 (2009) · Zbl 1191.54019 · http://www.m-hikari.com/imf-password2009/41-44-2009/index.html